# SDR ASOA06320

- Difficulty date: March 16, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT AFT SKIN EDGE AT FR 28, ABOVE STR 4, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RT AFT SKIN EDGE AT FR 28, ABOVE STR 4, IAW EO.  (K)
